# SDR AALA201610139020

- Difficulty date: October 9, 2016
- Submitted: October 14, 2016
- Operation: Air carrier
- Aircraft: N110UW
- Make and model: Airbus A320-214
- Aircraft serial: 1112
- Aircraft time: 47,004 hours, 27,030 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Plate
- Condition: Out Of Adjust
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OVERWING SLIDE LOWER STAINLESS PLATE OUT OF POSITION.  RE-INSTALLED RT OVERWING SLIDE LOWER STAINLESS PLATE PER AMM CHAP 25-62-42.  THE AIRCRAFT WAS NOT GROUNDED.
